Jump to content
Rabe

Rabe: how to taper and adjust Viibryd while on Clonazepam

Recommended Posts

Altostrata
5 hours ago, Rabe said:

seems to ebb n flow...while can think better

 

do you think the viibryd taper can be affecting things?

do you think it better to taper the Clonazepam first?

dO you think not taking a consistent dose of AMiloride each day makes difference...cant cut pills evenly

if stop it and try eating/drinking more K but have to restart...would/could restarting it be problem do you think ? 

 

If you don't understand why consistency is important -- which I have explained a half-dozen times or more -- or if you are not able to be consistent with your dosing, you are not ready for tapering your psychiatric drugs.

 

We take adjusting drug dosages very seriously here. We are well aware that people might feel very, very sick from drug changes. Please come back when you have gotten your hypokalemia treatment in hand. There is no point in our monitoring your amiloride side effects, that's your doctor's job.

 

I gather you missed this post, for which I spent hours in research:

 

7 hours ago, Altostrata said:

For example, from Dr. Google https://www.drugs.com/sfx/amiloride-side-effects.html

 

You are having recognized adverse effects from amiloride.

 

If you cannot tolerate 1.25mg, if you must take it, the next step would be to make a liquid from it so you can take less, such as 0.5mg. You can get a prescription for a compounded liquid from your doctor or make your own.

 

See https://sites.ualberta.ca/~csps/JPPS9_3/MS_973_Review/MS_973.html

 

Amiloride hydrochloride (84)

  • Tablet modified to an oral liquid mixture (solution/ suspension)
  • 2 vehicles: Glycerin BP 40 % w/v and sterile water; Glycerin BP 40 % w/v, sterile water and 0.1% Compound hydroxybenzoate solution APF.
  • 4a. 1 mg/mL mixture, with or without preservatives, stored in the dark was stable for 21 days at 5 ºC and < 7 days at 25 ºC. Mixtures prepared from pure powder are stable for 60 days at 25 ºC.
  • Mixtures prepared from pure powder were more stable than those prepared from tablets.

Amiloride liquid is light-sensitive. Keep it in a dark-colored container in the refrigerator, discard after a few days.

 

 

Share this post


Link to post
Rabe

I did see that post and responded..thanked you for it and pasted it to my desktop with other information from here.  

 

I am taking the 1/4 dose but recognize thats not totally consistent either...which is why have contacted doctor. 

Thank you again for everything.  I am very grateful.  This is an amazing site...you are doing God's work for sure.

Take care.  Thank you for the well wishes.  Please thank other moderators as well.  You are all amazing!!!

Share this post


Link to post
Rabe

I did want to say thank you...the symptoms journal you had me do helped me to really see the connection between the med and the symptoms and I am grateful for that.  I knew I didn't feel well with it but had not seen it so profoundly...and even then thought well

maybe its the color puncture I had on Monday that heightened the reaction Wednesday, or the Viibryd tapering, or a new food I ate, etc.  I'm Grateful.  

Also did not know about the NYT article...a wonderful tribute to this gift you have offered to so many lost in the sea of 

psych meds.  Take care of yourselves as you take care of others...

Blessings

RABE

Share this post


Link to post
Altostrata

You're welcome. Please don't taper the psychiatric drugs until the amiloride issue is settled.

Share this post


Link to post
Rabe

I don't know what to do...my doctor is in Rome which is why he wrote the rx and sent it to the compounding pharmacy before he left. But that is not your problem.  I am sorry.  Thank you again.  Im sad this had to happen.  My mind is so not what it was and I neither speak nor hear clearly it seems...get so confused.  I already miss the people here.  But if its one thing you taught me it is to look elsewhere for information and help.  Thank you for that as well.  I hope you will take care of yourself...you deserve it!

Share this post


Link to post
Rabe

Alto, wanted to thank you.  Dr replied to my text and he said to hold steady on Viibryd for now...was NOT expecting that!  Maybe Im helping him understand.  I am SO grateful!  So will get more of .95 capsules made today.  Also going to try to split Amiloride more evenly myself with knife or razor n if not make a liquid or get a liquid.  I am do grateful the Dr. is on board!  And thank you again for suggesting I hold on the taper! Praying gets better.  In past kept pushing and reacted to every med and even food so again am so very grateful! Would appreciated any other thoughts.  

Share this post


Link to post
Rabe

9.5 not .95...I wish!

Share this post


Link to post
Rabe

Didn't know what psych dr would say so found some organic coconut water with nothing else added and got more high potassium foods (they said 15 to 20meq more/day) and am going to start there...if doesn't hold will go back to med.  Will give me time to trial doing splitting and liquid.

Share this post


Link to post
Altostrata

Rabe, I know you need help with the amiloride but we cannot hold your hand regarding the dosing. Please let us know when you have gotten to a steady low dose of amiloride with minimal symptoms that do not change from day to day.

 

If that doesn't work, you'll have to discuss treatment of your hypokalemia with your doctor.

 

Please use Google to find high potassium foods. You are not the first person to have to boost potassium intake.

Share this post


Link to post
Rabe

if it came across as asking for that it was not my intent.  But I know what I say and read are so often off.  

have discussed with him....he stopped the Amiloride...will do diet and check labs often again.  Have list of

foods from past googling...thank you. 

If and when labs are stable without med or with a med if need be will let you know...

Mainly was so happy the doctor was ok with holding...I reread and realizing I ramble..

Share this post


Link to post
Carmie
12 hours ago, Rabe said:

9.5 not .95...I wish!

 

Yeah, wouldn’t that be great Rabe, 

I’m on 7.5mg and the way I’m going I’ll be tapering for another ten years😜

Wishing you all the best in your taper, sending hugs🤗

Share this post


Link to post
Rabe

It sure would be!!!  But look at where you started Carmie!!! Wow!!  You are doing so so great!!!  Yay!!! :) 

 

Thank you for the support...I sure appreciate it Carmie!  I was just SO excited today that my doctor is ok with holding longer...SO grateful!!  I think he is beginning to understand there truly are sensitive systems and I feel blessed for that!  Take care!!!

Share this post


Link to post
Altostrata
On 5/21/2018 at 7:37 PM, Rabe said:

if it came across as asking for that it was not my intent.  But I know what I say and read are so often off.  

have discussed with him....he stopped the Amiloride...will do diet and check labs often again.  Have list of

foods from past googling...thank you. 

If and when labs are stable without med or with a med if need be will let you know...

Mainly was so happy the doctor was ok with holding...I reread and realizing I ramble..

 

The doctor was okay with holding what?

 

How are you feeling now? Amiloride is out of your drug cocktail?

 

Good to hear you have a list of potassium foods. Now all you have to do is eat them.  Please join forums where natural treatment of hypokalemia is being discussed and learn safe techniques to boost your potassium. If you see anyone here with hypokalemia, you can share what you've learned.

Share this post


Link to post
Rabe

holding Viibryd taper where iis for now...9.5mg

 

Yes, Last Amiloride last Friday

 

I am feeling quite bit better for now I think....

 

 

Share this post


Link to post
Carmie
On 5/25/2018 at 4:12 PM, Rabe said:

holding Viibryd taper where iis for now...9.5mg

 

Yes, Last Amiloride last Friday

 

I am feeling quite bit better for now I think....

 

 

Hey Rabe, so glad you’re doing okay now while holding.

 

 Hope all goes well now you’re no longer on Amiloride. Must check that out. Time for google. Don’t know what that is. Hope the withdrawals from that won’t be too bad. 

 

Sending hugs🤗🤗🤗

On 5/22/2018 at 2:30 PM, Rabe said:

It sure would be!!!  But look at where you started Carmie!!! Wow!!  You are doing so so great!!!  Yay!!! :) 

 

Thank you for the support...I sure appreciate it Carmie!  I was just SO excited today that my doctor is ok with holding longer...SO grateful!!  I think he is beginning to understand there truly are sensitive systems and I feel blessed for that!  Take care!!!

 

 

Yes, our symptoms are really so sensitive. The last couple of days I was using the syringes that didn’t match the other syringes I was using. The discrepancies are ridiculous!! 

 

Im so glad your doctor is okay with you holding. My doctor lets me do whatever I want n he just gives me the scripts I want. I feel so sad for those people who have doctors that aren’t cooperative.

 

💚💚💚💚

Share this post


Link to post
Rosetta

I'm very happy that you are feeling better, Rabe.  That's nice to hear. -R

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.